Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2646 Publikationen

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911005
Grigoryan, A., Hu, E., Hu, J.: Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces. JOURNAL OF FUNCTIONAL ANALYSIS. 272, 3311-3346 (2017).
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2907710
Grigoryan, A., Kajino, N.: LOCALIZED UPPER BOUNDS OF HEAT KERNELS FOR DIFFUSIONS VIA A MULTIPLE DYNKIN-HUNT FORMULA. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. 369, 1025-1060 (2017).
PUB | DOI | WoS
 
2017 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2908092
Günther, M., Lüpke, L., Stummer, C.: Cross-over between scenario analysis and agent-based market simulation for technology planning. Proceedings of the Portland International Conference on Management of Engineering and Technology (PICMET). p. 1-9. (2017).
PUB
 
2017 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2935215
Kandler, C., Penner, A., Zapko-Willmes, A.: Core and Surface Characteristics of Personality. In: Zeigler-Hill, V. and Shakelford, T.K. (eds.) Encyclopedia of Personality and Individual Differences. Springer, Cham (2017).
PUB | DOI | Download (ext.)
 
2017 | Patent | PUB-ID: 2935555
Bader, J., Hoge, B., Solyntjes, S., Ignatyev, N.: Bismutverbindungen enthaltend Perfluor­alkyl­gruppen als Lewis-Säure-Katalysatoren. 30.03.2017.
PUB
 
2017 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2912667
Schmideler, S.: Die Dynamisierung des Bildes und die Anfänge der Sachliteratur für Kinder und Jugendliche. Visuelle Wissensvermittlung in Christoph Weigels "Orbis terrarum in nuce" (1697/98–1730). In: Dettmar, U., Glasenapp, G. von, O'Sullivan, E., Roeder, C., and Tomkowiak, I. (eds.) Flucht und Migration. Jahrbuch der Gesellschaft für Kinder- und Jugendliteraturforschung . 2017, p. 36-55. GKJF, Frankfurt a. Main (2017).
PUB | Download (ext.)
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2915034
Kelle, H., Schmidt, F.: Räume der Beobachtung von Kindern. Einführung in den Schwerpunkt. Zeitschrift für Soziologie der Erziehung und Sozialisation. ZSE. 37, 343-349 (2017).
PUB
 
2017 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2914503
Wojtynek, M., Oestreich, H., Beyer, O., Wrede, S.: Collaborative and Robot-Based Plug & Produce for Rapid Reconfiguration of Modular Production Systems. Proceedings of the 2017 IEEE/SICE International Symposium on System Integration. IEEE, Piscataway, NJ (2017).
PUB | PDF | DOI
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916926
Wegner, C., Schäfers, M.S.: Selbst- und Fremdwahrnehmung – Reflexion aus verschiedenen Blickwinkeln. ABB-Information. 2017, 36-53 (2017).
PUB
 
2017 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2935355
Schneider, C., Bozorgmehr, K.: Prävalenz körperlicher und psychischer Erkrankungen bei Asylsuchenden und Geflüchteten. In: Borcsa, M. and Nikendei, C. (eds.) Psychotherapie nach Flucht und Vertreibung. Eine praxisorientierte und interprofessionelle Perspektive auf die Hilfe für Flüchtlinge . 1st ed. p. 32-42. Thieme, Stuttgart (2017).
PUB
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916434
Götze, F., Naumov, A., Tikhomirov, A.: Distribution of linear statistics of singular values of the product of random matrices. Bernoulli. 23, 3067-3113 (2017).
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914113
Götze, F., Gusakova, A.: On algebraic integers in short intervals and near smooth curves. ACTA ARITHMETICA. 179, 251-265 (2017).
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913993
Bernik, V., Budarina, N., Götze, F.: Exact upper bounds for the number of the polynomials with given discriminants. LITHUANIAN MATHEMATICAL JOURNAL. 57, 283-293 (2017).
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916474
Götze, F., Naumov, A., Ulyanov, V.: Asymptotic Analysis of Symmetric Functions. JOURNAL OF THEORETICAL PROBABILITY. 30, 876-897 (2017).
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913145
Bobkov, S.G., Chistyakov, G.P., Götze, F.: Second-order concentration on the sphere. COMMUNICATIONS IN CONTEMPORARY MATHEMATICS. 19, : 1650058 (2017).
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2907422
Götze, F., Kaliada, D., Zaporozhets, D.: DISTRIBUTION OF COMPLEX ALGEBRAIC NUMBERS. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. 145, 61-71 (2017).
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917051
Götze, F., Naumov, A.A., Tikhomirov, A.N.: Local Laws for Non-Hermitian Random Matrices. DOKLADY MATHEMATICS. 96, 558-560 (2017).
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2910486
Gess, B., Röckner, M.: STOCHASTIC VARIATIONAL INEQUALITIES AND REGULARITY FOR DEGENERATE STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. 369, 3017-3045 (2017).
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908818
Crawley-Boevey, W.W., Sauter, J.: On quiver Grassmannians and orbit closures for representation-finite algebras. MATHEMATISCHE ZEITSCHRIFT. 285, 367-395 (2017).
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912345
Bogopolski, O., Bux, K.-U.: From local to global conjugacy of subgroups of relatively hyperbolic groups. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION. 27, 299-314 (2017).
PUB | DOI | WoS
 

Filter und Suchbegriffe

year=2017

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung